MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLFLEX BILIARY TRANSHEPATIC; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION WALLFLEX BILIARY TRANSHEPATIC; CATHETER, BILIARY, DIAGNOSTIC
Model Number 20233
Medical Device Problem Code Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that partial stent deployment occurred.The patient underwent biliary stenting.The target lesion was located in the mildly calcified and non-tortuous vessel.A 10mm x 60mm wallflex biliary transhepatic stent was advanced for treatment and deployed the stent normally.However, it was noted that distal portion of the stent did not fully deploy and the entire stent came out when the physician pulled the delivery catheter out.The procedure was completed with a different device.There were no patient complications reported.
 
Additional Manufacturer Narrative
Device evaluated by mfr.: unit returned in a generic plastic bag, overall visual revision did not identify failures or evidence that could be lost due to decontamination process.The stent was returned completely deployed.The delivery system was inspected, and no damages were noted.The stent was inspected, and no damages were noted.No damages were noted in the returned device.
 
Event or Problem Description
It was reported that partial stent deployment occurred.The patient underwent biliary stenting.The target lesion was located in the mildly calcified and non-tortuous vessel.A 10mm x 60mm wallflex biliary transhepatic stent was advanced for treatment and deployed the stent normally.However, it was noted that distal portion of the stent did not fully deploy, and the entire stent came out when the physician pulled the delivery catheter out.The procedure was completed with a different device.There were no patient complications reported.

Brand Name
WALLFLEX BILIARY TRANSHEPATIC
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
jay johnson
4100 hamline ave n
arden hills, MN 55112
6515810888
MDR Report Key16444172
Report Number2124215-2023-07148
Device Sequence Number5876173
Product Code FGE
UDI-Device Identifier08714729820512
UDI-Public08714729820512
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K112543
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/19/2024
Device Model Number20233
Device Catalogue Number20233
Device Lot Number0030179034
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/10/2023
Supplement Date Received by Manufacturer02/27/2023
Initial Report FDA Received Date02/27/2023
Supplement Report FDA Received Date03/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/20/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown